# SDR SWAA2021121343274

- Difficulty date: November 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS NUMEROUS CRACKED PULLED THROUGH SEAL FASTENER HOLES ON T/E.   EXCEED ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4 B.  REPAIR TO BE PERFORMED IAW SRM 51-70-05-2R-9, SRM 57-51-01-2R-1 PARA 4 D TABLE 202.   PERFORMED DAMAGE REMOVAL & SURFACE PREPARATION STEPS AS GIVEN IN SRM 51-70-05-2R-9 PARA 4 STEPS A-C.   PREPARED THE REPAIR SURFACE IAW SRM 51-70-05-2R-9 PARA 4 STEPS H- J .  FABRICATED THE REPAIR PLIES, LAID UP THE REPAIR, VACUUM BAGGED, LEAK CHECKED,  SET TO CURE IAW SRM 51-70-05-2R-6 PARA 4 STEPS K & L.   REPAIRED IAW SRM 51-70-05-2R-6.
